1 doctor weighed in:

How much diphenhydramine will cause one to hallucinate?

1 doctor weighed in
Dr. Shalabh Bansal
Pediatrics

In brief: Toxicity

Every human body reacts to a drug differently.
In some children, even one dose of Benadryl (diphenhydramine) will make them very hyper (known as a paradoxical reaction). First and foremost, you should always follow the labeled instructions on all otc medications. If still unsure, speak to your physician.

In brief: Toxicity

Every human body reacts to a drug differently.
In some children, even one dose of Benadryl (diphenhydramine) will make them very hyper (known as a paradoxical reaction). First and foremost, you should always follow the labeled instructions on all otc medications. If still unsure, speak to your physician.
Dr. Shalabh Bansal
Dr. Shalabh Bansal
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors